Rendiconti del Circolo Matematico di Palermo Series 2

, Volume 43, Issue 3, pp 449–463

Multipliers on certain function spaces

  • Dashan Fan
Article

Abstract

Si generalizza un teorema di deLeeuw per moltiplicatiri su spazi di Lorentz e spazi con norme miste.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Dashan Fan
    • 1
  1. 1.Department of Mathematical SciencesUniversity of Wisconsin-MilwaukeeMilwaukeeUSA

Personalised recommendations